| Model Number |
9735559 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a thermal therapy system being used for neuro soft tissue ablation procedure.It was reported that post-operatively, the fiber luer-lock connector did not lock well.It was replaced with a new fiber and the issue resolved.The procedure was completed and there was no reported impact to patient outcome and no reported surgical delay.